# SDR IPXA2015033187588

- Difficulty date: March 15, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77341
- Condition: Corroded
- Location: Bs 1721
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, DISCOVERED CORROSION ON BILGE LONGERON 51L AT STA 1721.  ACCOMPLISHED BLEND REPAIR ON BILGE LONGERON 51L AT STA 1721 IAW SRM 53-00-00, FIG 205.
